The degree of Copositive approximation by polynomials

D. Leviatan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Jackson type theorems are established for the approximation of a function ƒ that changes sign finitely many times in [-1, 1] by polynomials pn which are copositive with it (i.e. ƒpn ≥ 0 on [-1, 1]). The results yield the rate of noncon-strained approximation and are thus best possible in the same sense as in the nonconstrained case.

Original languageEnglish
Pages (from-to)101-105
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number1
StatePublished - May 1983


Dive into the research topics of 'The degree of Copositive approximation by polynomials'. Together they form a unique fingerprint.

Cite this